# SDR DL72S992762

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FS 1183 BULKHEAD WAS FOUND WITH A .75 INCH LONG  TYPICAL CRACK AT RBL 26 AND WL 169.  THE CRACK IS TYPICAL OF BOEING S/B 727-53-0215.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED PER THE S/B AS DOCUMENTED IN ER/A 368897-14.
